# SDR SWAA103079

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 61,834 hours, 59,860 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 767, STR 26R TO STR 27R.  REMOVED AND REPLACED FRAME SHEAR TIE PER SRM.
